# SDR AT0000429

- Difficulty date: August 25, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY AREA FLOOR BOARD WAS CORRODED.  BLENDED OUT CORROSION, FABRICATED NEW HAT CHANNELS AND PANEL.  INSTALLED REPAIRS IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2.
